Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Remarks on the convergence of pseudospectra.

Boegli, Sabine and Siegl, Petr (2014) 'Remarks on the convergence of pseudospectra.', Integral equations and operator theory., 80 (3). pp. 303-321.

Abstract

We establish the convergence of pseudospectra in Hausdorff distance for closed operators acting in different Hilbert spaces and converging in the generalised norm resolvent sense. As an assumption, we exclude the case that the limiting operator has constant resolvent norm on an open set. We extend the class of operators for which it is known that the latter cannot happen by showing that if the resolvent norm is constant on an open set, then this constant is the global minimum. We present a number of examples exhibiting various resolvent norm behaviours and illustrating the applicability of this characterisation compared to known results.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
(168Kb)
Status:Peer-reviewed
Publisher Web site:https://doi.org/10.1007/s00020-014-2178-1
Publisher statement:This is a post-peer-review, pre-copyedit version of an article published in Integral equations and operator theory. The final authenticated version is available online at: https://doi.org/10.1007/s00020-014-2178-1
Date accepted:No date available
Date deposited:12 December 2019
Date of first online publication:07 September 2014
Date first made open access:12 December 2019

Save or Share this output

Export:
Export
Look up in GoogleScholar